Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Rigidity of Ulam sets and sequences

Joshua Hinman, Borys Kuca, Alexander Schlesinger and Arseniy Sheydvasser

Vol. 12 (2019), No. 3, 521–539
Abstract

We give a number of results about families of Ulam sequences and sets, further exploring recent work on rigidity phenomena. For Ulam sequences, using elementary methods we give an upper bound on the density and prove regularity for various families of sequences. For Ulam sets, we consider extensions of classification work done by Kravitz and Steinerberger.

PDF Access Denied

We have not been able to recognize your IP address 3.235.182.206 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
Ulam sequence, additive number theory
Mathematical Subject Classification 2010
Primary: 11B83, 11P70
Secondary: 05A16
Milestones
Received: 10 July 2018
Revised: 31 July 2018
Accepted: 5 September 2018
Published: 14 December 2018

Communicated by Kenneth S. Berenhaut
Authors
Joshua Hinman
Department of Mathematics
Yale University
New Haven, CT
United States
Borys Kuca
School of Mathematics
University of Manchester
Manchester
United Kingdom
Alexander Schlesinger
Department of Mathematics
Yale University
New Haven, CT
United States
Arseniy Sheydvasser
Department of Mathematics
The Graduate Center
New York, NY
United States